The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 68 NO.1 / (1992))
Limits of Soliton Solutions
F. Gesztesy, W. Karwowski, Z. Zhao,
Pages. 101-150
Abstract
Contents 1. Introduction
2. Reflectionless potentials and $N$-soliton KdV-solutions
3. Pointwise convergence results as $N\rightarrow \infty$
4. Some technical results
5. Spectral properties of $H_\infty$
6. KdV-solutions in the limit $N\rightarrow \infty$
Key words
Mathmatical Subject Classification